Today begins the virtual Adobe Max 2020 experience. It was only last year the event was held at the LA Convention Center and attended by over 15,000 attendees. You can still view many of last year’s engagements here.
But, the 2020 event is kicking off at 9:00 am PDT today (October 20, 2020), when you can expect to participate in sessions bursting with creativity and valuable insights in addition to product deep-dives and entertainment from some of the world’s leading artists.
If you haven’t created a schedule yet, here’s information about some of today’s top events and breakout sessions that you should attend.
Adobe Max 2020: Events To Attend on October 20, 2020
Adobe MAX Keynote (09:00 am to 10:30 PDT)
Opening the conference will be Adobe’s chairman and CEO Shantanu Narayen, alongside Creative Cloud’s Chief Product Officer Scott Belsky, and comedian, writer, and producer Conan O’Brien.
Breakout Sessions for Creativity
How Ben & Jerry’s Uses Virtual Photography to Create Perfect Pints (11:00 am to 11:30 am PDT)
Discover how Ben & Jerry’s is using virtual photography to create captivating visuals for their pints. In this 30 minute session, you’ll learn the secret ingredient that makes Ben & Jerry’s brand, in addition to the fast-track approach to creating scalable assets for global markets. The session will be led by Gail Cummings, the global digital design lead at Ben & Jerry’s.
How Diverse Teams Elevate Creativity (12:00 pm to 12:30 pm PDT)
This is the ideal session for any creator who wants to create something exceptional. The session led by Tasha Lufti, who is the Principal Design Director at Microsoft, goes into detail about diversity in the workplace, in particular creating diverse teams to positively impact your product and customer.
Driving Productivity Through Creativity and Collaboration (12:30 pm to 1:00 pm PDT)
Learn how leading organizations (Adobe and Microsoft 365 Ecosystem Marketing) are preparing for a more remote working environment, in what they’re touting as the “next normal.”
The speakers for this event will be Microsoft 365 Platform Marketing’s director, Mike Ammerlaan, and Adobe’s Ian Peacock.
How Twitch’s New Brand System Seeks to Amplify Creativity around the World (12:30 pm to 1:30 pm PDT)
Twitch’s Global Executive Creative Director, Byron Phillipson, and the CEO and founder of COLLINS, Brian Collins, lead this session. In this session, you can expect to learn how Twitch is expanding beyond the gaming community while still nurturing the community that’s made them so popular.
Breakout Sessions for Design
Mastering the Essentials of Adobe XD — Part 1 (10:30 am to 11:00 am PDT)
In this session, you’ll get an introduction to Adobe XD’s essentials, including how to approach design with everything from creating a wireframe to learning about lo-fi prototyping for feedback in the early stages.
Getting Started with Adobe XD (1:00 pm to 1:30 pm PDT)
In this session, Howard Pinsky – A Senior Evangelist at Adobe XD – dives into designing and developing your first UX/UI design. This is the perfect how-to for anyone new to Adobe XD.
MAX Chats: First Takes from the Community — Adobe XD (2:00 pm to 3:00 pm PDT)
Rachel Smith the Design Experiences Lead at Nordstroms Rack shares her experience in UI/UX in this hour long session. In this live session you’ll get Rachel’s first takes on Adobe XD’s latest features. You can join the live chat and broadcast on Behance.
Prototyping Experiences with Adobe XD (4:30 pm to 5 pm PDT)
Take a deep dive into prototyping with Janice Yip, a Product Manager at Adobe XD. In this session, you’ll learn to prototype everything from a web page with anchor links to an interactive mobile app. The session will conclude with a how-to detailing how to share and get feedback for your prototypes.
Breakout Sessions for Enhancing Your Social Media
Quick Tips for Creating the Most Engaging Social Media Videos (10:30 am to 11:00 am PDT)
Make your social media videos more engaging with that session that teaches you how to shoot and edit your videos, including advice and insights on lighting and color techniques and working with audio.
Mobile Shooting 101: Shooting Awesome Videos with Your Phone (11:30 am to 12:00 pm PDT)
Learn the basics of shooting captivating videos with your phone. This session is ideal for any on-the-go content creator that wants to shoot with minimal gear or tech experience. The session is led by Luisa Winters of Mid-Atlantic Drones and covers planning your shoots, using lighting, and capturing sound.
Telling a Story in 60 Seconds or Less: Making Kick-Ass Social Videos — Part 1 (1:00 pm to 1:30 pm PDT)
On social media, you only have a short time to captivate a user’s attention. In this 30-minute session, Filmmaker and content creator, Amber Torrealba goes into the principles of engaging storytelling and how to shoot to make editing easier. If you want to create more aesthetic or captivating videos, this is the session to attend.
You can attend part two of this session on October 21 between 1:00 pm and 1:30 pm.
How to Be the Social Content Creator That Brands Love (2:00 pm to 2:30 pm PDT)
To monetize your social media following, you need to be able to create meaningful relationships with brands. In this session, Anna Prosser – who’s worked both with brands as a creator and in development with brands – shares key insights on how to become a brand’s favorite collaborator.
Winning Strategies for Gaining TikTok Followers (2:30 pm to 3 pm PDT)
Alex Stemplewski has more than 10 million followers on TikTok. In this session, he shares information on gaining followers on TikTok from his experience, including his tactics for going viral.